Title
Fondaparinux in heparin-induced thrombocytopenia Fondaparinux in heparin-induced thrombocytopenia
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
Bruxelles ,
Subject
Human medicine
Source (journal)
Acta cardiologica. - Bruxelles
Volume/pages
68(2013) :5 , p. 517-520
ISSN
0001-5385
ISI
000326431000011
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
Heparin-induced thrombocytopenia is a potentially life-threatening complication of heparin or low-molecular-weight heparin administration. We describe the case of a patient with heparin-induced thrombocytopenia complicated by pulmonary embolism, successfully treated with fondaparinux, a factor Xa inhibitor. We also review the literature regarding the use of this anticoagulant in heparin-induced thrombocytopenia complicated by thrombosis. Few treatment options are available in Belgium, and there is little evidence regarding newer anticoagulants.
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000326431000011&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000326431000011&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000326431000011&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle